# SDR F3LA00140

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND RIGHT MAIN LANDING GEAR DOOR CORRODED AT CENTER PART OF HINGE.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR DOOR PER MM 32-13-21 AND 32-13-11.  (M)
